# SDR AWXA200300576

- Difficulty date: May 2, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND AT 2 EACH NUT PLATES UNDER CABIN FLOOR PANEL BS 1708, RBL 50. MAINTENANCE REMOVED NUT PLATE CLIPS FROM FLOOR SUPPORT ANGLE BS 1708, RBL 50, AND FOUND FLOOR SUPPORT ANGLE TO ALSO BE CORRODED; REMOVED CORROSION AND FOUND MATERIAL LOSS BEYOND LIMITS; REMOVED DAMAGED FLOOR SUPPORT ANGLE; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART AND NEW NUT PLATE CLIPS IAW B757-200 SRM 51-70-11, PG. 1-7, FIG 1.
